# SDR SIMA20210321003

- Difficulty date: March 21, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR I TO WINGLET FITTING IS CRACKED -C/A-:REMOVED AND REPLACED WINGLET FITTING TO RH WING SPAR 1 IAW EMB 175 SRM 51-40-08.
